# SDR UPS98827117

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMER BATTERY PACK IAW DC8 MM 33-50-01.  OPS CHECKS GOOD P/N ON 5 7-08458-503 P/N OFF 60-1223-5 S/N ON FLT 135 S/N OFF 322.
